Aa
A
A
A
Close
Women's Health Community
65.7k Members
Avatar universal

Paraguard and weight gain

Please email me if you are having symptoms from the paraguard IUD.  I got tired of the doctors telling me I am crazy.  I have gained 20 lbs since I had the IUD inserted.  I am exhausted and my breasts swell and hurt like hell. My thyroid has now started to rise and my blood pressure is higher. I am now going after the company to make them list the actual symptoms and educate doctors.  I need your help.  Please email ***@****
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.